# SDR ASAA2013052294878

- Difficulty date: May 22, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 17,043 hours, 5,186 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG COWL VALVE OPEN LIGHT REMAINED ILLUMINATED WITH NR 1 ENG ANTI ICE OFF SELECTED.  ACFT GROUNDED. ACCOMPLISHED ENG NR 1 REF FLT HANDBOOK 5.030, PG 20.  CYCLED NR 1 ENG ANTI-ICE VALVE, NUMEROUS TIMES, OPS NORMAL.
